# SDR R61A2025091700408

- Difficulty date: August 25, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND FWD FUSELAGE. EXTERNAL SKIN FOUND WITH 3 DENTS BETWEEN FR 09-FR12 AND STGR 18L -19L. REMOVED AND REPLACE SKIN PANEL BETWEEN FR 09-FR12 AND STGR 18L -19L IAW SRM 51-40-08
